# SDR VNAA2015022100016

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 25,981 hours, 25,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CL6240SH6903
- Part serial: 3582
- Condition: Elongated
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FASTENER IN STRINGER 24R, FS 349.00 A FASTENER HOLE WAS ENLONGATED ON STRINGER AND CLIP ADJACENT TO STRINGER 24R.  REPAIRED IAW EO.
